Vol 12 No 2 (1972): Lithuanian Mathematical Journal

Vol 12 No 2 (1972)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1972-06-15

Front Matter

Cover
Abstract views 25 | Article downloads (PDF) 1
1-6
PDF

Articles

T. Azlarov
Stability of Characterizing Properties of Exponential Distribution
Abstract views 17 | Article downloads (PDF) 11
5-9
PDF
V. G. Alekseyev
On Spectrum Estimation of a Clipped Gaussian Random Process
Abstract views 16 | Article downloads (PDF) 10
11-15
PDF
A. Bakštys
Die Konvergenz Gegen Logarihmisch-Normale Verteilung
Abstract views 18 | Article downloads (PDF) 11
17-27
PDF
R. Vosylius
Reduction of fibre bundle G(G/H, H) over submanifolds of space G/H. II
Abstract views 17 | Article downloads (PDF) 9
29-38
PDF
A. Yegorov | L. Yegorova
On Some Spaces Admitting Motion Groups of Maximum Order
Abstract views 18 | Article downloads (PDF) 11
39-42
PDF
J. Kubilius | A. Laurinčikas
On Large Deviations of Multiplicative Functions
Abstract views 19 | Article downloads (PDF) 11
77-86
PDF
E. Manstavičius
Asymptotic Expansion for Distribution Laws of the Arithmetic Multiplicative Functions
Abstract views 18 | Article downloads (PDF) 10
87-101
PDF
103-107
PDF
V. Paulauskas
On Sums of a Random Number of Random Multi-Dimensional Vectors
Abstract views 23 | Article downloads (PDF) 19
109-131
PDF
P. Rutkauskas | V. Bistrickas
Continuous Analoque of Dynamic Programming Allocation Process
Abstract views 18 | Article downloads (PDF) 10
133-140
PDF

Back Matter

Abstracts
Abstract views 19 | Article downloads (PDF) 1
199-206
PDF
Contents
Abstract views 20 | Article downloads (PDF) 1
207-10
PDF